Tip Line: 414-777-5808 | newsdesk@cbs58.com

18-year-old given two doses of Narcan after turning blue on Mitchell Boulevard

MILWAUKEE (CBS 58) – Wednesday afternoon around 4:30 p.m. Milwaukee County Sheriff's Deputies responded to a call about a sick driver on Mitchell Boulevard going north near the I-94 overpass.

When deputies arrived they saw that the car was on the grass and a driver who was unconscious, not breathing and turning blue.

A Deputy had to smash a window since all the doors were locked.

Deputies found a baggie of white powder in the car along with a pipe and ash tray. The driver also had track marks on his arm and responding firefighters administered two doses of Narcan. After being given Narcan the 18-year-old started breathing and his vital signs gradually returned to normal.

Milwaukee Police are investigating the incident since it occurred on city streets.

Share this article: